Cross Reference Down

Giuliano Antonini, R (1991). On the notion of uniform distribution mod 1. Fibonacci Quarterly 29(3), 230-234.

This work cites the following items of the Benford Online Bibliography:


Feller, W (1971). An Introduction to Probability Theory and Its Applications. p 63, vol 2, 2nd ed. J. Wiley. View Complete Reference No online information available Works that this work references Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Tsuji, M (1952). On the uniform distribution of numbers mod 1. Journal of the Mathematical Society of Japan 4(3/4), pp. 313-322. DOI:10.2969/jmsj/00430313. View Complete Reference Online information Works that this work references Works that reference this work